# SDR CALA2015030493184

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 64,684 hours, 24,412 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 43 CRACKED AT HOLE NR 3.  REPAIRED IAW ECRA 5330-05 076 REV A.  THIS IS A PERMANENT REPAIR WITH NO INSPECTION REQUIREMENTS.
